In this paper, we corroborated some common fixed point theorems for two pairs of self mappings by using the impression of compatibility of type A and subsequential continuity (alternatively subcompatiblity and reciprocal continuity) in multiplicative metric spaces (MMS). The proven results are the improved version in a manner that the completeness, closedness and continuity of the mappings are relaxed.
Sharma, Rajinder; Gupta, Vishal; and Kushwaha, Mukesh
New Results for Compatible Mappings of Type A and Subsequential Continuous Mappings,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
1, Article 16.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss1/16